MAUDE Adverse Event Report: RAPID MEDICAL LTD TIGERTRIEVER REVASCULARIZATION DEVICE; TIGERTRIEVER 17

RAPID MEDICAL LTD TIGERTRIEVER REVASCULARIZATION DEVICE; TIGERTRIEVER 17
Model Number TRPP7166
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided and the known risks associated with mechanical thrombectomy in ischemic stroke, including hemorrhagic transformation, the event is considered a known potential complication.No device malfunction was reported.
 
Event or Problem Description
A 49-year-old female in the cognitive post-market study presented with a right m1 occlusion and underwent thrombectomy using the tigertriever 17 with aspiration, achieving tici 2c after multiple passes.Post-procedure imaging revealed a subarachnoid hemorrhage, which was promptly managed without further complications.The patient recovered well (nihss 0 at 24h) and was discharged for rehabilitation.

Brand Name
TIGERTRIEVER REVASCULARIZATION DEVICE
Common Device Name
TIGERTRIEVER 17
Manufacturer (Section D)
RAPID MEDICAL LTD
p.o.box 337
carmel building
yokneam, 20692 05
IS  2069205
Manufacturer (Section G)
RAPID MEDICAL LTD
p.o.box 337
carmel building
yokneam, 20692 05
IS   2069205
Manufacturer Contact
ina gutman
p.o.box 337
carmel building
yokneam, 20692-05
IS   2069205
MDR Report Key21966076
Report Number3009957947-2025-00002
Device Sequence Number12884795
Product Code NRY
UDI-Device Identifier07290015107273
UDI-Public(01)07290015107273(17)270228(10)240943TS01
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K203592
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberTRPP7166
Device Catalogue NumberTRPP7166
Device Lot Number240943TS01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown